Three Solutions Theorem for a Quasilinear Dirichlet Boundary Value Problem

Paweł Goncerz


We consider a Dirichlet boundary value problem driven by the p-Laplacian with the right hand side being a Carathéodory function. The existence of solutions is obtained by the use of a special form of the three critical points theorem.

Słowa kluczowe: Carathéodory function, Dirichlet problem, p-Laplacian, three critical points theorem, weak solution

Bonanno G.: Some remarks on a tree critical points theorem, Nonlinear Anal. 54, 2003, pp.651-665

Bonanno G.; Molica Bisci G.; Tree weak solutions for elliptic Dirichlet problems, J.Math. Anal. 382, 2011, pp.1-8.

Bonanno G., Molica Bisci G., Radulescu V.; Multiple solutions of generalized Yamabe equations on Riemannian manifolds and applications to Emden-Fowler problems, Nonlinear Anal. Real World Appl. 12, 2011, pp. 2656-2665

D’Agui G.; Molica G.; Tree non-zero solutions for elliptic Neumann problems, Anal. Appl. 9, 2011, pp. 383-394

Gasiński L., Papageorgion N.S.; On the existence of five nontrivial solutions for resonant problems with p-Laplacian, Discuss. Math. Differ. Incl. Control Optim. 30, 2010. Pp. 169-189

Goncerz P.; On the existence of tree solutions for quasilinear elliptic problem, Opuscula Mathematica 32, 2012, pp. 473-486.

Marano S.A., Montreanu D.; On a tree critical points theorem for non-differentiable functions and applications to nonlinear boundary value problems, Nonlinear Anal. 48, 2002, pp. 37-52.

Mihailescu M.; Existence and multiplicity of solutions for a Neumann problem involving the p(x)-Laplace operator, Nonlinear Anal. 67, 2007, pp. 1419-1425.

Ricceri B.; A further refinement of a tree critical  points theorem, Nonlinear  Anal. 74, 2011, pp. 7556-7454.

Ricceri B.; A further tree critical points theorem, Nonlinear Anal. 71, 2009, pp.4151-4157.

Ricceri B.; A tree critical points theorem revisited, Nonlinear Anal. 70, 2009, pp. 3084-3089.

Ricceri B.; Existence of three solutions for a class of elliptic eigenvalue problems Math. Comput. Modeling 32, 2000, pp. 1485-1494.

Ricceri B.; On a three critical points theorem, Arch. Math. 75, 2000, pp. 220-226.

Talenti G.; best constant in Sobolev inequality, Ann. Mat. Pura Appl. 110, 1976, pp. 353-372.

Wang L.-L.; Fan Y.-H., Ge W.-G.; Existence and multiplicity of solutions for a Neumann problem involving the p(x)-Laplace operator, Nonlinear Anal. 71, 2009, pp. 4259-4270.

Zeidler E.; Nonlinear Functional Analysis and its Applications, Volume III: Variational Methods and Optimization, Springer-Verlag, New York 1985.

Czasopismo ukazuje się w sposób ciągły on-line.
Pierwotną formą czasopisma jest wersja elektroniczna.

Wersja papierowa czasopisma dostępna na